# SDR YENA2007081

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 710 hours, 435 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 9037B000104
- Part serial: 01047
- Condition: Inoperative
- Location: Mlg
- Part time: 710 hours, 435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1703, BOS-BDA, RETURNED TO BOS, LANDING GEAR HANDLE WOULD NOT COME UP.  REPLACED LANDING GEAR CONTROL LEVER IAW AMM 32-33-01-000-801-A.  A/C JACKED IAW AMM 7-10-01, OPERATIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM ACCOMPLISHED SUCCESSFUL IN IAW AMM TASK 32-33-00-710-801-A/500.  NOSE GEAR AND MAIN GEAR SHOCK PRE-CHARGE CHECK SATISFACTORY IAW AMM 12-12-09-600-802-A.  JACKS REMOVED.  A/C OK FOR SERVICE.
